# SDR CALA2013090490959

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 74,817 hours, 21,792 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Nr 2 Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAK REPORTED TO AIRCRAFT ON TAXI OUT FROM ANOTHER AIRCRAFT.  FLUID LEAK FROM LT MLG DRIP AFTER ONE AND A HALF HOUR LT HYDRAULIC QUANTITY WENT FROM .94 TO .84.  REPLACED NR 2 BRAKE LINE.  OPERATION CHECKED OKAY.
